# SDR ASAA2024040348846

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550413
- Condition: Corroded
- Location: Bs 947 Lbl6-R12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947 FLOOR BEAM HAS CORROSION RBL 12 TO LBL 6. GROUNDED - YES. REPAIRED FLOOR BEAM STA 947 BETWEEN RBL 12 - LBL 6 IAW BOEING 737-900 SRM 53-00-51-2R-1W= .6" O= .180" MR= .086" L= .8" D= .094".
